MAUDE Adverse Event Report: US ENDOSCOPY ASSURANCE; ASSURANCE CLIP

US ENDOSCOPY ASSURANCE; ASSURANCE CLIP
Model Number 00711885
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris has notified the supplier, (b)(4), of the reported event.The device subject of the reported event was not returned for evaluation.Without the return of the device, a root cause could not be determined.Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure two assurance clips fell off the device into the patient.The clips had to be retrieved using a net.The procedure was completed successfully using another assurance clip.No report of injury.
 
Additional Manufacturer Narrative
The supplier reported that the assurance clip may have not stayed on the mucosa due to too much tissue being grabbed.Steris offered in-service training on the proper use and operation of the assurance clip; however, the user facility declined.The dhr for the lot subject of the event was reviewed and confirmed the device was manufactured to specifications; no abnormalities were noted.A 2-year complaint review was conducted and confirmed this to be an isolated event.No additional issues have been reported.

Brand Name
ASSURANCE
Common Device Name
ASSURANCE CLIP
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4404130648
MDR Report Key20368173
Report Number1528319-2024-00082
Device Sequence Number15170688
Product Code PKL
UDI-Device Identifier00724995219154
UDI-Public(01)00724995219154(11)231202(17)261201(10)074809
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172727
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711885
Device Catalogue Number00711885
Device Lot Number(10)074809
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown